Research
Print page Print page
Switch language
The Capital Region of Denmark - a part of Copenhagen University Hospital
Published

Nephropathy after administration of iso-osmolar and low-osmolar contrast media: Evidence from a network meta-analysis

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Biondi-Zoccai, Giuseppe ; Lotrionte, Marzia ; Thomsen, Henrik S ; Romagnoli, Enrico ; D'Ascenzo, Fabrizio ; Giordano, Arturo ; Frati, Giacomo. / Nephropathy after administration of iso-osmolar and low-osmolar contrast media : Evidence from a network meta-analysis. In: International Journal of Cardiology. 2014 ; Vol. 172, No. 2. pp. 375–380.

Bibtex

@article{617d9a5d5afa4179b937c3fb234ac4fb,
title = "Nephropathy after administration of iso-osmolar and low-osmolar contrast media: Evidence from a network meta-analysis",
abstract = "Contrast-induced nephropathy (CIN) may be a severe complication to the administration of iodine-based contrast media for diagnostic or interventional procedure using radiation exposure. Whether there is a difference in nephrotoxic potential between the various agents is uncertain. We aimed to perform a systematic review and network meta-analysis of randomized trials on iodine-based contrast agents.",
author = "Giuseppe Biondi-Zoccai and Marzia Lotrionte and Thomsen, {Henrik S} and Enrico Romagnoli and Fabrizio D'Ascenzo and Arturo Giordano and Giacomo Frati",
note = "Volume 172, Issue 2, 15 March 2014, Pages 375–380",
year = "2014",
month = jan,
day = "24",
doi = "10.1016/j.ijcard.2014.01.075",
language = "English",
volume = "172",
pages = "375–380",
journal = "International Journal of Cardiology",
issn = "0167-5273",
publisher = "Elsevier Ireland Ltd",
number = "2",

}

RIS

TY - JOUR

T1 - Nephropathy after administration of iso-osmolar and low-osmolar contrast media

T2 - Evidence from a network meta-analysis

AU - Biondi-Zoccai, Giuseppe

AU - Lotrionte, Marzia

AU - Thomsen, Henrik S

AU - Romagnoli, Enrico

AU - D'Ascenzo, Fabrizio

AU - Giordano, Arturo

AU - Frati, Giacomo

N1 - Volume 172, Issue 2, 15 March 2014, Pages 375–380

PY - 2014/1/24

Y1 - 2014/1/24

N2 - Contrast-induced nephropathy (CIN) may be a severe complication to the administration of iodine-based contrast media for diagnostic or interventional procedure using radiation exposure. Whether there is a difference in nephrotoxic potential between the various agents is uncertain. We aimed to perform a systematic review and network meta-analysis of randomized trials on iodine-based contrast agents.

AB - Contrast-induced nephropathy (CIN) may be a severe complication to the administration of iodine-based contrast media for diagnostic or interventional procedure using radiation exposure. Whether there is a difference in nephrotoxic potential between the various agents is uncertain. We aimed to perform a systematic review and network meta-analysis of randomized trials on iodine-based contrast agents.

U2 - 10.1016/j.ijcard.2014.01.075

DO - 10.1016/j.ijcard.2014.01.075

M3 - Journal article

C2 - 24502883

VL - 172

SP - 375

EP - 380

JO - International Journal of Cardiology

JF - International Journal of Cardiology

SN - 0167-5273

IS - 2

ER -

ID: 42914563